# SDR AALA951154

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719103
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT FORWARD PART OF FIRST CLASS CABIN INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP AT FORWARD PART OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
